Show simple item record

dc.contributor.authorPanagiotidou, Konstantina
dc.contributor.authorPérez Jiménez, Juan de Dios
dc.date.accessioned2015-10-22T10:25:08Z
dc.date.available2015-10-22T10:25:08Z
dc.date.issued2015
dc.identifier.citationPanagiotidou, K.; Pérez Jiménez, J.D. Commuting Conditions of the k-th Cho operator with the structure Jacobi operator of real hypersurfaces in complex space forms. Open Mathematics, 13(1): 321-332 (2015). [http://hdl.handle.net/10481/38572]es_ES
dc.identifier.issn2391-5455
dc.identifier.urihttp://hdl.handle.net/10481/38572
dc.description.abstractIn this paper three dimensional real hypersurfaces in non-flat complex space forms whose k-th Cho operator with respect to the structure vector field ξ commutes with the structure Jacobi operator are classified. Furthermore, it is proved that the only three dimensional real hypersurfaces in non-flat complex space forms, whose k-th Cho operator with respect to any vector field X orthogonal to structure vector field commutes with the structure Jacobi operator, are the ruled ones. Finally, results concerning real hypersurfaces in complex hyperbolic space satisfying the above conditions are also provided.es_ES
dc.description.sponsorshipThis paper is part of the work produced during the first author’s visit at the IEMath-Granada and supported by it. The second author is supported by grant Proj. No. NRF-2011-220-C0002 from National Research Foundation of Korea and by MCT-FEDER Grant MTM2010-18099.es_ES
dc.language.isoenges_ES
dc.publisherGruyter Openes_ES
dc.rightsCreative Commons Attribution-NonCommercial-NoDerivs 3.0 Licensees_ES
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es_ES
dc.subjectReal hypersurfaceses_ES
dc.subjectStructure Jacobi operatores_ES
dc.subjectCho operatores_ES
dc.subjectNon-flat complex space formses_ES
dc.titleCommuting Conditions of the k-th Cho operator with the structure Jacobi operator of real hypersurfaces in complex space formses_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses_ES
dc.identifier.doi10.1515/math-2015-0032


Files in this item

[PDF]

This item appears in the following Collection(s)

Show simple item record

Creative Commons Attribution-NonCommercial-NoDerivs 3.0 License
Except where otherwise noted, this item's license is described as Creative Commons Attribution-NonCommercial-NoDerivs 3.0 License